Electronic version of an article published as "Factoring Families of Positive Knots on Lorenz-like Templates," Journal of Knot Theory and Its Ramifications, Volume 17, Issue 10, 2008, 1175-1187, DOI: 10.1142/S0218216508006634 © copyright World Scientific Publishing Company,


We show that for m and n positive, composite closed orbits realized on the Lorenz-like template L(m, n) have two prime factors, each a torus knot; and that composite closed orbits on L(−1,−1) have either two for three prime factors, two of which are torus knots. (388 kB)
Postscript copy